EconPapers    
Economics at your fingertips  
 

A new empirical regularity in world income distribution dynamics, 1960-2001

Roki Iwahashi (roki@economics.mbox.media.kyoto-u.ac.jp) and Tomohiro Machikita
Additional contact information
Roki Iwahashi: Graduate School of Economics, Kyoto University

Economics Bulletin, 2004, vol. 6, issue 19, 1-15

Abstract: The aim of this paper is to present a new empirical regularity in world income distribution using cross-country panel data, 1960-2001. It shows the fact that the real cross-country GDP per capita is significantly approximated to a geometric sequence, and that its common ratio is decreasing consistently during the period. It seems rather natural to believe that inequality is not necessarily permanent in our economy.

JEL-codes: F0 O1 (search for similar items in EconPapers)
Date: 2004-10-22
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.accessecon.com/pubs/EB/2004/Volume6/EB-04F00002A.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-04f00002

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley (j.p.conley@vanderbilt.edu).

 
Page updated 2025-03-19
Handle: RePEc:ebl:ecbull:eb-04f00002